FDA Warns MS Patients of Seizure Side Effect Associated with Ampyra

Posted on August 14, 2012

Both the public and people in the healthcare industry are being alerted to a potential side effect associated with a drug used to help people with Multiple Sclerosis.  The drug is known as Ampyra, and the Food and Drug Administration is warning that seizures could be had by patients just starting to use this drug.  In addition, extra doses taken by patients who neglect to take a dose and try to then double up could also increase the danger.  Kidney impairment is also likely to increase the risk, and doctors are thus being advised to moderate renal ability of patients.

Click here to learn more about the FDA’s advisory.

How Can We Help You?

If you have a legal matter you would like to discuss with an attorney from our firm, please call us at (310) 477-1700 or complete and submit the e-mail form below, and we will get back to you.

  • This field is for validation purposes and should be left unchanged.
  • This field is for validation purposes and should be left unchanged.
*Required Fields